Matematicheskie Zametki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1993, Volume 53, Issue 1, Pages 151–153 (Mi mz3936)  

This article is cited in 2 scientific papers (total in 2 papers)

Brief Communications

On the Kellogg theorem for discontinuous Green functions

Yu. V. Pokornyi, A. V. Borovskikh

Voronezh State University

Full text: PDF file (832 kB)

English version:
Mathematical Notes, 1993, 53:1, 110–111

Bibliographic databases:

Received: 31.07.1992

Citation: Yu. V. Pokornyi, A. V. Borovskikh, “On the Kellogg theorem for discontinuous Green functions”, Mat. Zametki, 53:1 (1993), 151–153; Math. Notes, 53:1 (1993), 110–111

Citation in format AMSBIB
\Bibitem{PokBor93}
\by Yu.~V.~Pokornyi, A.~V.~Borovskikh
\paper On the Kellogg theorem for discontinuous Green functions
\jour Mat. Zametki
\yr 1993
\vol 53
\issue 1
\pages 151--153
\mathnet{http://mi.mathnet.ru/mz3936}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1215175}
\zmath{https://zbmath.org/?q=an:0803.45004}
\transl
\jour Math. Notes
\yr 1993
\vol 53
\issue 1
\pages 110--111
\crossref{https://doi.org/10.1007/BF01208537}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1993MY10400022}


Linking options:
  • http://mi.mathnet.ru/eng/mz3936
  • http://mi.mathnet.ru/eng/mz/v53/i1/p151

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Teptin, “On the oscillation of the spectrum of a multipoint boundary value problem”, Russian Math. (Iz. VUZ), 43:4 (1999), 42–52  mathnet  mathscinet  zmath  elib
    2. A. L. Teptin, “A multipoint boundary value problem with a sign-regular Green function”, Russian Math. (Iz. VUZ), 49:9 (2005), 65–76  mathnet  mathscinet  elib
  • Математические заметки Mathematical Notes
    Number of views:
    This page:189
    Full text:91
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021